# SDR CALA2022082602179

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757
- Aircraft serial: 27557
- Aircraft time: 104,878 hours, 21,796 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: None
- Location: Flt Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER CREW REPORT, UNABLE TO MAINTAIN FLT DK TEMP. PER CREW UPDATE, L PACK IN STBY W AND TRIM AIR SELECTED OFF TO UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN STABILIZE FLT DECK TEMP PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UNABLE TO PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UNABLE TO MAINTAIN FLT DK TEMP. CONTACT TOMC MAINTAIN FLT DK TEMP. CONTACT TOMC PERFORMED BITE TESTS ON BOTH PACK TEMP CONTROLLERS AND ON THE ZONE TEMP CONTROLLER REF AMM 21-51-14 AND 21-61-00, NO TROUBLE FOUND, OP CKS GOOD.
